# SDR DXTA200601350

- Difficulty date: April 17, 2006
- Submitted: April 24, 2006
- Operation: Air carrier
- Aircraft: N394QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600394
- Aircraft time: 7,763 hours, 7,064 cycles
- Engine: Pwa JT15D5
- Engine time: 8,721 hours, 7,800 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, R, J
- Precautionary procedure: G, A

## Discrepancy

IN CLIMB AT FL 266, EXPERIENCED HEAVY COMPRESSOR STALL IN RIGHT ENGINE.  CLIMB OUT WAS 97.3 N1 AT -10DEGREES C TEMP; RIGHT ENG ROLLED BACK TO APPROX 88% N1 FOLLOWED BY STRONG FUMES IN CABIN, O2 MASKS DONNED, CKLIST REVIEWED.  LEVELED AT FL 270, 4 BOOMS AS IN: BOOM - PAUSE - BOOM, BOOM - PAUSE - BOOM. AFTER EVENT, ENGINE OPERATED NORMALLY  WITHIN LIMITS.  RESUMED CLIMB TO FL 340, FOLLOWING INDICATIONS NOTED AT CRUISE:  N1 93.7 - 93.7; N2 88.6 - 90.0; ITT 550 - 610; FF 660-680; OIL PRESS 75 - 80; OIL TEMPS 78 - 85. DIVERTED TO LAS ON ORDERS FROM AMCC + EXPERIENCED NO FURTHER EVENTS. LANDED W/O INCIDENT.
